Ask FREE question to Women health doctors
Private, Secure and verified doctors.
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hello doctor, I am 22 year old I have a serum prolactin problem I have consulted to the doctor she given 8 tablet for 2 month so now its normal but. I have a doubt why its happening? Is it a serious problem in future please help me?

1 Doctor Answered
It is a serious problem mostly occur with pcod. The tablets given to you will give just temporary solution and the complaints may return. Better take homoeopathic treatment.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.